I’ve been struggling with low T for a couple years after coming off the juice a couple year back (doctors are a nightmare to work with on this). I recently got a full bloodwork panel done and saw my estrogen had been out of range at a 42. I was sitting at an estradiol level of 17 back before starting anything.
Since I’ve been feeling like crap, I knew lowering that level would help. I started taking some arimidex a week and a half ago and planned to run it for 20 days as sort of a mini therapy cycle. 1mg pills split into one 0.5mg dose daily. Also read somewhere today that I probably shouldn’t be cutting this tablets, but I don’t think it would cause a reaction like this, but that’s just my speculation.
Mentally, I felt so much better just a few days later! But then I started to get shortness of breath… No coughing and I did confirm that it is not Covid with a doctor. Checked my lungs, said they look fine. And also checked for any swelling which ruled out DVT and other blood clots. I also started getting itchy red bumps exclusively on my ankles/feet.
It’s strange because I never experienced this in the past when I was on cycle taking this, but currently I’m not taking anything else. Thinking I’m going to switch it to nolvadex since the arimidex might be a little strong since I’m not taking any anabolics at this time.
I am actually getting back in the game soon and will begin competing once this pandemic finishes up, but does anyone have any insight on this?
I’m very regimented, so nothing has changed other than adding the arimidex in. But I obviously need an aromatase inhibitor. Would another AI cause the same allergic reaction? Do you guys think it is an allergic reaction? Has anyone else experienced this and found alternatives?
Thanks for any insight!